# SDR TWRA97151

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607PE
- Make and model: Boeing 747238B
- Aircraft serial: 20011
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE, FOUND 'A' ZONE AND U/D EGRESS LIGHTS BATTERY PACK VERY WEAK.  ONLY LASTS ABOUT 30 SECONDS.  REMOVED AND REPLACED BATTERY PACK AS PER MM 33-51-00.  OPS CHECKED NORMAL.  (M)
